# SDR AALA202403184184

- Difficulty date: March 14, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 64,025 hours, 38,612 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: UNKNOWN
- Condition: Stuck
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT WING TRANSFER VALVE STUCK IN TRANSIT, AMBER COLOR. (OPEN)
